Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Multiray generalization of the arcsine laws for occupation times of infinite ergodic transformations


Authors: Toru Sera and Kouji Yano
Journal: Trans. Amer. Math. Soc. 372 (2019), 3191-3209
MSC (2010): Primary 60F05; Secondary 28D05, 37A40
DOI: https://doi.org/10.1090/tran/7755
Published electronically: May 30, 2019
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 60F05, 28D05, 37A40

Retrieve articles in all journals with MSC (2010): 60F05, 28D05, 37A40


Additional Information

Toru Sera
Affiliation: Department of Mathematics, Graduate School of Science, Kyoto University, Sakyo-ku, Kyoto 606-8502, Japan

Kouji Yano
Affiliation: Department of Mathematics, Graduate School of Science, Kyoto University, Sakyo-ku, Kyoto 606-8502, Japan

DOI: https://doi.org/10.1090/tran/7755
Received by editor(s): November 13, 2017
Received by editor(s) in revised form: July 3, 2018
Published electronically: May 30, 2019
Additional Notes: The second author was supported by JSPS-MAEDI Sakura program and KAKENHI 26800058 and was partially supported by KAKENHI 24540390 and KAKENHI 15H03624.
Article copyright: © Copyright 2019 American Mathematical Society